Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Stiffness in the neck and shoulder - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Bones, Muscles and Joints
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2380 Questions
User :   On Thursday (4/20) and was diagnosed with a stomach bug. I was prescribed ciprofloxacin and have taken 2 pills every day since thursday. Today my neck got very stiff and then my left sholder and arm started feeling funny. This was in the side effects, but It still concerns me. Should I be worried? I have since stopped taking the medication.
User :   On Thursday (4/20) and was diagnosed with a stomach bug. I was prescribed ciprofloxacin and have taken 2 pills every day since thursday. Today my neck got very stiff and then my left sholder and arm started feeling funny. This was in the side effects, but It still concerns me. Should I be worried? I have since stopped taking the medication.
Doctor :   hi
Doctor :   let me read what you have typed
Doctor :   do not stop taking the medication, the stiffness in the neck could also be due to other reasons
Doctor :   report back to your treating doctor
Doctor :   take Tab Tylenol for pain and stiffness relief along with hot water fomentation
User :   okay, thank you i was really worried
Doctor :   is there anything else you would like to ask me?
User :   no that covers it. thank you!
Doctor :   thanks for consulting me. bye for now.
Question is related to
Drug/Medication
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor